Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012 (2012), Article ID 897106, 6 pages
http://dx.doi.org/10.1155/2012/897106
Research Article

Interval and Point Estimators for the Location Parameter of the Three-Parameter Lognormal Distribution

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 29 February 2012; Revised 26 June 2012; Accepted 2 July 2012

Academic Editor: Xiaohu Li

Copyright © 2012 Zhenmin Chen and Feng Miao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenmin Chen and Feng Miao, “Interval and Point Estimators for the Location Parameter of the Three-Parameter Lognormal Distribution,” International Journal of Quality, Statistics, and Reliability, vol. 2012, Article ID 897106, 6 pages, 2012. doi:10.1155/2012/897106